# SDR DXTA200501149

- Difficulty date: December 18, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 7,411 hours, 6,005 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Part number: CV02259
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ON FO'S SIDE VERYN MUSHY AND REQUIRE ABNORMAL PRESSURE TO ACTIVATE. BRAKES WILL NOT HOLD PLANE DURING STATIC DEPARTURE. - BLED BRAKES AND INSTALLED A NEW CHECK VALVE IAW CH. 32-42-00 OF THE CE 560 ULTRA M.M.  OPS CHECK AND LEAK CHECK GOOD.
